# SDR DALA1133363115

- Difficulty date: May 10, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 30,701 hours, 15,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE RT EMERGENCY EXIT EPSU FAULTED.  MAINTENANCE REPLACED BATTERY PACK AND FUNCTIONAL TEST WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
